Stable Convex Sets and Extremal Operators.

A. Clausing; S. Papadopoulous

Mathematische Annalen (1977)

  • Volume: 231, page 193-204
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Clausing, A., and Papadopoulous, S.. "Stable Convex Sets and Extremal Operators.." Mathematische Annalen 231 (1977): 193-204. <>.

author = {Clausing, A., Papadopoulous, S.},
journal = {Mathematische Annalen},
language = {eng},
pages = {193-204},
title = {Stable Convex Sets and Extremal Operators.},
url = {},
volume = {231},
year = {1977},

AU - Clausing, A.
AU - Papadopoulous, S.
TI - Stable Convex Sets and Extremal Operators.
JO - Mathematische Annalen
PY - 1977
VL - 231
SP - 193
EP - 204
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.